Alert archive / Georgia / Freeze Warnings in 2022

Freeze Warning 5, NWS Atlanta, GA

April 9, 20228 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Apr 9, 2022, 5:00 AM EDT for 8 counties in Georgia. It took effect at Apr 10, 2022, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2022, 5:00 AM EDT (09:00 UTC)
In effect from
Apr 10, 2022, 2:00 AM EDT
Expired
Apr 10, 2022, 10:00 AM EDT
In force
8 hr
Issued by
NWS Atlanta, GA

Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1397 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WWUS72 KFFC 090900
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
500 AM EDT Sat Apr 9 2022

GAZ006>009-013>016-092000-
/O.NEW.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/
/O.CON.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
500 AM EDT Sat Apr 9 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR NE GEORGIA...

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NE
GEORGIA...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties. 

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068-
091400-
/O.CON.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard-
Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, and Griffin
500 AM EDT Sat Apr 9 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...Temperatures as low as 36 will result in frost 
  formation. 

* WHERE...Portions of north central, northeast and west central 
  Georgia. 

* WHEN...From 2 AM to 10 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
5 follow-up statements
054 
WWUS72 KFFC 091401
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
1001 AM EDT Sat Apr 9 2022

GAZ006>009-013>016-092215-
/O.EXP.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/
/O.CON.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
1001 AM EDT Sat Apr 9 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* WHAT...Temperatures around 32 degrees. 

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties.

* WHEN...From 2 AM to 8 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068-
091515-
/O.EXP.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll-
Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard-
Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, and Griffin
1001 AM EDT Sat Apr 9 2022

...FROST ADVISORY HAS EXPIRED...

Temperatures will remain well above criteria.

$$
734 
WWUS72 KFFC 091845
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
245 PM EDT Sat Apr 9 2022

GAZ006>009-013>016-100245-
/O.EXT.KFFC.FZ.W.0005.220410T0600Z-220410T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
245 PM EDT Sat Apr 9 2022

...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...

* WHAT...Temperatures around 32 degrees.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076-
100245-
/O.NEW.KFFC.FR.Y.0002.220410T0600Z-220410T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock-
Jefferson-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, and Milledgeville
245 PM EDT Sat Apr 9 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY...

* WHAT...Temperatures as low as 35 will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
904 
WWUS72 KFFC 100101
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
901 PM EDT Sat Apr 9 2022

GAZ006>009-013>016-101015-
/O.CON.KFFC.FZ.W.0005.220410T0600Z-220410T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
901 PM EDT Sat Apr 9 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Temperatures near to below 32 degrees.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076-
101015-
/O.CON.KFFC.FR.Y.0002.220410T0600Z-220410T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock-
Jefferson-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, and Milledgeville
901 PM EDT Sat Apr 9 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT
SUNDAY...

* WHAT...Temperatures in the mid 30s will result in frost 
  formation.

* WHERE...Portions of central, east central, north central, 
  northeast, northwest and west central Georgia.

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
519 
WWUS72 KFFC 100736
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
336 AM EDT Sun Apr 10 2022

GAZ006>009-013>016-101400-
/O.CON.KFFC.FZ.W.0005.000000T0000Z-220410T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
336 AM EDT Sun Apr 10 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING NE GEORGIA MOUNTAINS...

* WHAT...Temperatures near to below 32 degrees.

* WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union 
  and Towns Counties. 

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076-
101400-
/O.CON.KFFC.FR.Y.0002.000000T0000Z-220410T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock-
Jefferson-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, and Milledgeville
336 AM EDT Sun Apr 10 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING FOR NORTHERN GEORGIA...

* WHAT...Temperatures in the mid 30s will result in frost 
  formation. 

* WHERE...Portions of central, east central, north central, 
  northeast, northwest and west central Georgia. 

* WHEN...From 2 AM to 10 AM EDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
906 
WWUS72 KFFC 101352
NPWFFC

URGENT - WEATHER MESSAGE
National Weather Service Peachtree City GA
952 AM EDT Sun Apr 10 2022

GAZ006>009-013>016-101500-
/O.EXP.KFFC.FZ.W.0005.000000T0000Z-220410T1400Z/
Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White-
Including the cities of Dahlonega and Cleveland
952 AM EDT Sun Apr 10 2022

...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

Temperatures will continue to rise above freezing. 

$$

GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076-
101500-
/O.EXP.KFFC.FR.Y.0002.000000T0000Z-220410T1400Z/
Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd-
Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-
Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock-
Jefferson-
Including the cities of Calhoun, Rome, Cartersville, Gainesville,
Marietta, Atlanta, Lawrenceville, Athens, Carrollton, 
Douglasville, East Point, Decatur, Conyers, Covington, Newnan, 
Peachtree City, Griffin, and Milledgeville
952 AM EDT Sun Apr 10 2022

...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Temperatures will continue to warm up through the morning. 

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 9, 3:55 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 9, 3:55 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
355 AM EDT Sat Apr 9 2022

...Morning Area Forecast Discussion...

.SHORT TERM /Today through Sunday/...

Windy conditions are anticipated again today with broad upper level
low circulating cold air down from the Hudson Bay area. At the
surface winds will be sustained out of the west at 10 to 15 mph with
gusts up to 30 mph possible; especially across areas of central
Georgia. As the axis of a strong low finally moves off the coast
tomorrow, the winds and gusts will finally die down. These strong
winds have prompted a Fire Danger Statement for portions of central
and souther GA. For more information, please see the Fire Danger
Statement and today's Fire Weather Forecast.

Temperatures are expected to fall below freezing again across the
highest elevations of NE Georgia. A Freeze Warning will go into
effect again tonight beginning at 2 AM and running until 8 AM. A
frost advisory may be needed for isolated areas of GA tonight, but
cloud coverage across northern GA today will likely limit how far
temperatures fall are able to fall.

Today's highs are expected to be in the mid 50s to low 60s, which is
10 to 15 degrees below what we would expect for this time of year.
As high pressure finally moves back into the area, we'll anticipate
winds to begin to become more Southwesterly tomorrow which will kick
off a gradual warming trend back into the 70s by Sunday.

Vaughn

.LONG TERM /Sunday Night through Friday/...

The long term forecast picks up Sunday evening in Monday with our
established surface high pressure moving eastward into the Atlantic.
As this occurs the surface flow will become more S-SWRLY allowing
Gulf moisture to spread back into the region. Aloft the flow will
become more zonal to southwesterly as the upper ridging also
translates eastward. Monday through Thursday, weak disturbances
embedded within the upper level flow will bring a chance of showers
and thunderstorms to north GA each afternoon.

The latter part of the week will bring more wide spread
precipitation as an upper low moves through the Dakotas dragging an
attendant cold front through the eastern CONUS. Ahead of the FROPA
rain showers with a embedded thunderstorms will cross the CWA.
Global models continue to disagree on the timing of FROPA, but for
now much of the area can expected a wetter Thursday/Friday. The
front stalls across southcentral GA resulting in continue
precipitation chances for southcentral/southern GA through the
weekend.

Temperatures will generally be in the upper 70s to 80s each day this
week. Friday, ahead of the aforementioned front, looks like the
warmest with highs reaching the mid to upper 80s area wide.

28

&&

.FIRE WEATHER...

A FIRE DANGER STATEMENT IS IN EFFECT FOR SOUTH CENTRAL GEORGIA FOR
GUSTY WINDS

Strong Westerly winds and generally low RH values across central
Georgia have prompted a Fire Danger Statement. Winds gusting up to
30 MPH are possible this afternoon as a conveyor belt of dry cool
Canadian air is funneled into the deep south. RH values will likely
fall into the 20s, but will miss the timing required for Red Flag
Criteria.

Dangerous Fire Weather conditions are expected to remain in place
for the weekend, so interested parties should continue to monitor
the Fire Weather Forecast for the latest updates and products.

&&

.AVIATION... 06Z Update...
VFR Cigs will remain in place tonight. Winds are expected to
remain out of the west at 5 to 10 kts. Gusts will gradually ease
through the rest of the evening, though we should see them pick up
again this afternoon to 25 kts again.

//ATL Confidence...06Z Update...

High on all elements.

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  36  71  47 /   0   0   0   0
Atlanta         56  38  71  49 /   0   0   0   0
Blairsville     47  30  67  44 /  20  10   0   0
Cartersville    57  34  73  47 /   0   0   0   0
Columbus        61  38  75  48 /   0   0   0   0
Gainesville     53  37  69  47 /   5   0   0   0
Macon           61  36  75  46 /   0   0   0   0
Rome            59  35  74  48 /   0   0   0   0
Peachtree City  58  35  74  47 /   0   0   0   0
Vidalia         60  40  74  47 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Frost Advisory until 10 AM EDT this morning for the following
zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...DeKalb...
Douglas...Fayette...Floyd...Forsyth...Gordon...Gwinnett...Hall...
Haralson...Heard...Henry...Jackson...Madison...Meriwether...
Morgan...Murray...Newton...North Fulton...Oconee...Paulding...
Pike...Polk...Rockdale...South Fulton...Spalding...Troup...
Walker...Walton...Whitfield.

Freeze Warning until 10 AM EDT this morning for the following
zones: Dawson...Fannin...Gilmer...Lumpkin...Pickens...Towns...
Union...White.

&&

SHORT TERM...Vaughn
LONG TERM....28
AVIATION...Vaughn
Hazardous weather outlook, Apr 9, 4:56 AM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
456 AM EDT Sat Apr 9 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-100900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
456 AM EDT Sat Apr 9 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

A Freeze Warning is in effect for the northeast Georgia mountains
this morning. Subfreezing temperatures below 32 degrees are
forecast. A Frost Advisory has also been issued for portions of
north and central Georgia where temperatures near freezing will
favor frost formation. These cold temperatures could damage crops
and other sensitive outdoor vegetation if left uncovered.

Additionally, a Fire Danger statement has been issued for parts of
central and southern Georgia due to strong winds combined with
drying of finer fuels. Erratic fire behavior may be observed with
ongoing burns.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Temperatures are expected to be near or below freezing for
portions of North Georgia once again on Sunday morning. Thus, a
freeze warning has been issued for Sunday morning. These cold
temperatures have the potential to damage sensitive vegetation if
left uncovered.

Isolated thunderstorms will be possible for portions of northwest
Georgia on Tuesday and Wednesday, with isolated thunderstorms
expected throughout the area on Thursday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 9, 3:03 AM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
303 AM EDT Sat Apr 9 2022

GAZ037>039-046>062-066>076-078>086-089>098-102>113-100000-
Oconee-Oglethorpe-Wilkes-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-
Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
303 AM EDT Sat Apr 9 2022

HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING FOR
PARTS OF CENTRAL AND SOUTHERN GEORGIA DUE TO LOW RELATIVE
STRONG WINDS...

Sustained winds of 10 to 15 MPH can be expected along with gusts
of 25 to 30 MPH. Relative Humidities will likely stay above OR
around 25 percent.

With dry fuels, high fire danger conditions can be expected.

Please refer to your local burn permitting authorities
whether you may burn outdoors.  If you do burn outside,
use extreme caution.
Special weather statement, Apr 9, 4:48 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
448 AM EDT Sat Apr 9 2022

GAZ037>039-046>062-066>076-078>086-089>098-102>113-100000-
Oconee-Oglethorpe-Wilkes-Rockdale-Walton-Newton-Morgan-Greene-
Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts-
Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar-
Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot-
Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee-
Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens-
Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-
Telfair-Wheeler-Montgomery-Toombs-
448 AM EDT Sat Apr 9 2022

HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING FOR
PARTS OF CENTRAL AND SOUTHERN GEORGIA DUE TO STRONG WINDS...

Sustained winds of 10 to 15 MPH can be expected along with gusts
of 25 to 30 MPH for parts of central Georgia. Today's minimum Relative
Humidities will likely stay above OR around 25 percent.

With dry fuels, high fire danger conditions can be expected.

Please refer to your local burn permitting authorities
whether you may burn outdoors.  If you do burn outside,
use extreme caution.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 10:56 PM EDTRiver Flood WarningFFCDooly, Macon, Sumter23 hr
Apr 9, 2:45 PM EDTFrost AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Butts, Carroll and 50 more19 hr
Apr 9, 6:19 PM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox7 days

Nearby

Freeze Warnings in Georgia, 2022Every freeze warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.